# SDR GTIA2021011435545

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 25,305 hours, 9,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 + R1 DOOR BOTTLE ASSISTANCE REQUIRED SERVICE.  SERVICE L1+ R1 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL, IAW AMM 52-10-00.
